# SDR SWAA2024103039505

- Difficulty date: September 19, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK VAPOR BARRIER LH SIDE BS663 AT MAIN WHEEL WELL COMPARTMENTS 2024-592759<[01] TOOL USED CALIPER P/N: 500-197-30; S/N: B20189443; DUE DATE: 06-MAR-25;[02] TOOL USED SCALE P/N SPX222 S/N C410738991 DUE DATE 05/AUG/25;[03] HOT BONDER P/N: HCS9200B-AV S/N: 18185733 DUE DATE: 25-JAN-25.;[04] TOOL USED ON STEP 12 UT EQUIPMENT P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 04-OCT-24;[05] PERFORMED PERMANENT REPAIR ON VAPOR BARRIER LH SIDE BS663 AT MAIN WHEEL WELL COMPARTMENTS IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[06] PERFORMED PERMANENT REPAIR ON VAPOR BARRIER LH SIDE BS663 AT MAIN WHEEL WELL COMPARTMENTS IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.
